# SDR AUS20030452

- Difficulty date: April 28, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737832
- Engine: Ge CFM56*
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: QF45047
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 MAIN BRAKE FAILED. INSPECTION FOUND SMALL METAL CHIPS AROUND BRAKE AND IN WHEEL HUB.
